# SDR 08FDEA04203

- Difficulty date: October 5, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 50797824
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT HATCH, SEAL RETAINER ON DOOR,  HAS HOLE CRACKED OUT. REPLACED UPPER SEAL RETAINER ON RT AFT EMERGENCY EXIT HATCH REF DWG 50-7978 AND SRM 51-30-2 PAINTED SEAL RETAINER REF MM 51-20-000-7 THIS IS CLASSIFIED AS A MINOR REPAIR
